# SDR AALA20110123TUL01

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 56,795 hours, 29,150 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Bearing
- Condition: Cracked
- Location: Gear Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELP  CREW REPORTED ON APPROACH NO DOWN AND LOCKED INDICATION WHEN GEAR SELECTED DOWN.  RECYCLED GEAR, STILL NO DOWN AND LOCKED INDICATION. USED ALTERNATE GEAR DOWN AND ALL THREE GEAR INDICATED DOWN AND LOCKED.  EMERGENCY DECLARED FLIGHT LANDED ELP WITHOUT INCIDENT.  REPLACED GEAR HANDLE BEARING.  SYSTEM GROUND CHECK NORMAL OPERATION.
